Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Irregular periods, stress. Prescribed Primolut-N, folic acid, dicynone medication. Will these help regularize periods?

I just got my prescription for primolut N 2 tabs 3times a day for 21 days...+ folic acid ...I kinda am not sure about the duration of the folic seems the 3weeks of the tablets is for that....+ I got dicynone for 3days...wouldn t all of these stop my period completely?? I am 21 yrs old and have been having irregular periods forever...I was hospitalised last year and after my treatment I was fine for a long time...until it got back..Iknow its due to stress
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Folic acid can be taken for a few months, it does not affect your cycles.
Primolut N in the dosage prescribed will stem any excessive bleeding if it is currently occurring, and will regulate your cycles.
Dicynone also prevents excessive bleeding and controls it.
Take care.
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor